TU Darmstadt / ULB / TUbiblio

Approximating rings of integers in number fields

Buchmann, Johannes and Lenstra, Hendrik W. (1994):
Approximating rings of integers in number fields.
In: >Journal de Théorie des Nombres de Bordeaux, 6, (2), [Article]

Item Type: Article
Erschienen: 1994
Creators: Buchmann, Johannes and Lenstra, Hendrik W.
Title: Approximating rings of integers in number fields
Language: German
Journal or Publication Title: >Journal de Théorie des Nombres de Bordeaux
Volume: 6
Number: 2
Divisions: 20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
20 Department of Computer Science
Date Deposited: 04 Aug 2016 15:08
Identification Number: Buchmann:Lenstra:1994
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item